Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2016, 4:51 PM EDT for Johnson County, Marion County, Shelby County, Indiana. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 4:51 PM EDT (20:51 UTC)
- Expired
- Apr 26, 2016, 5:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, IN, Marion County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 28 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:55 PM EDT | HAIL 1 | 2 Nw Greenwood, IN | REPORTED AT SR135 AND FRY RD. |
| Apr 26, 4:56 PM EDT | HAIL 1 | 5 Wsw Greenwood, IN | QUARTER SIZE NEAR CENTER GROVE HIGH SCHOOL THRU TWITTER |
| Apr 26, 5:05 PM EDT | HAIL 0.25 | 5 Wsw Greenwood, IN | PEA SIZE HAIL AT CENTER GROVE HIGH SCHOOL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
239
WUUS53 KIND 262051
SVRIND
INC081-097-145-262115-
/O.NEW.KIND.SV.W.0022.160426T2051Z-160426T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
WESTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...OR
13 MILES SOUTH OF INDIANAPOLIS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...SHELBYVILLE...GREENWOOD...FRANKLIN...SOUTHPORT...NEW
WHITELAND...WHITELAND...BARGERSVILLE...HOMECROFT...FAIRLAND...MARIETTA
AND BOGGSTOWN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 88 AND 103.
INTERSTATE 74 BETWEEN MILE MARKERS 100 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3941 8583 3952 8625 3956 8625 3967 8623
3968 8579
TIME...MOT...LOC 2051Z 277DEG 21KT 3958 8616
HAIL...1.00IN
WIND...60MPH
$$
LEE/JS2 follow-up statements
468
WWUS53 KIND 262104
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT TUE APR 26 2016
INC081-097-145-262115-
/O.CON.KIND.SV.W.0022.000000T0000Z-160426T2115Z/
MARION IN-JOHNSON IN-SHELBY IN-
504 PM EDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN MARION...NORTHERN JOHNSON AND WESTERN SHELBY
COUNTIES...
AT 504 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREENWOOD...OR
13 MILES SOUTH OF INDIANAPOLIS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...SHELBYVILLE...GREENWOOD...FRANKLIN...SOUTHPORT...NEW
WHITELAND...WHITELAND...BARGERSVILLE...HOMECROFT...FAIRLAND...MARIETTA AND
BOGGSTOWN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 88 AND 103.
INTERSTATE 74 BETWEEN MILE MARKERS 100 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3941 8583 3951 8619 3958 8618 3967 8617
3968 8579
TIME...MOT...LOC 2104Z 270DEG 19KT 3959 8608
HAIL...1.00IN
WIND...60MPH
$$
LEE/JS580
WWUS53 KIND 262112 RRA
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
512 PM EDT TUE APR 26 2016
INC081-097-145-262122-
/O.EXP.KIND.SV.W.0022.000000T0000Z-160426T2115Z/
MARION IN-JOHNSON IN-SHELBY IN-
512 PM EDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION...NORTHERN
JOHNSON AND WESTERN SHELBY COUNTIES WILL EXPIRE AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL INDIANA.
LAT...LON 3941 8583 3951 8619 3958 8618 3967 8617
3968 8579
TIME...MOT...LOC 2109Z 277DEG 21KT 3959 8608
$$
LEE/JSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:26 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 26, 4:26 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 426 PM EDT TUE APR 26 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 354 PM EDT TUE APR 26 2016 SHOWERS AND THUNDERSTORMS WILL BE A THREAT AT TIMES THROUGH AT LEAST THURSDAY AS A FEW DISTURBANCES MOVE ALONG A FRONTAL ZONE IN THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT AT TIMES. AFTER A BRIEF BREAK FRIDAY THE ACTIVE PATTERN WILL CONTINUE AS SHOWER AND STORM CHANCES RETURN FOR THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 354 PM EDT TUE APR 26 2016 SCATTERED THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER THE LAST COUPLE OF HOURS ALONG THE FRONTAL BOUNDARY AS IT SAGS SLOWLY SOUTHWARD THROUGH CENTRAL INDIANA. EXPECT SOME DEGREE OF CONSOLIDATION TO OCCUR WITH THIS ACTIVITY AS IT PUSHES EAST/SOUTHEAST...BUT SIGNIFICANT ORGANIZATION BEYOND MULTICELL LINES AND CLUSTERS APPEARS UNLIKELY. FAIRLY STEEP LOW AND MIDLEVEL LAPSE RATES SUGGEST AT LEAST A MARGINALLY SEVERE HAIL THREAT AND PERHAPS AN OCCASIONAL STRONG TO SEVERE GUST IN THE STRONGEST STORMS...BUT WITH A MARGINAL SHEAR ENVIRONMENT BULK OF STORMS MAY PRODUCE AMPLE AMOUNTS OF NONSEVERE HAIL. BOW ECHO NEAR ST LOUIS METRO AT THIS TIME MAY CLIP THE SOUTHWESTERN FORECAST AREA LATER TONIGHT. THIS WILL POSE AT LEAST SOME THREAT OF DAMAGING WIND...HOW MUCH MAY BE DETERMINED BY WHETHER THE AIR IS SUFFICIENTLY WORKED OVER BY ACTIVITY OVER THE AREA LATE THIS AFTERNOON. ACTIVITY WILL LIKELY TAPER OFF ACROSS THE AREA FOR A TIME LATE THIS EVENING AND OVERNIGHT...WITH SOME INCREASE IN CHANCES ACROSS THE SOUTHWEST LATE AS THE WARM FRONT BEGINS TO LIFT BACK NORTHWARD. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 354 PM EDT TUE APR 26 2016 AS STRONGER SURFACE AND UPPER LEVEL SYSTEM PUSHES TOWARD THE AREA LATE TOMORROW AND TOMORROW NIGHT...HIGHEST THUNDERSTORM CHANCES WILL BE MERITED DURING THAT TIME. WITH SIMILAR ENVIRONMENT IN PLACE...WITH THE EXCEPTION OF A BIT LESS DIURNAL HEATING PRIOR TO THE MOST WIDESPREAD STORMS...AGAIN AT LEAST AN ISOLATED SEVERE THREAT WILL BE MERITED AND DAY 2 OUTLOOK HANDLES THIS WELL. SOME SHOWER AND AT LEAST AN ISOLATED THUNDER THREAT WILL BE MERITED THURSDAY AS THE SURFACE AND UPPER LEVEL WAVE ARE SLOW TO PASS THE REGION. CONSENSUS TEMPERATURES APPEAR QUITE REASONABLE THROUGHOUT BASED ON LOW LEVEL THERMAL PROGS AND ONLY MINOR TWEAKS WERE NECESSARY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 255 PM EDT TUE APR 26 2016 MODELS ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A BLEND FOR MOST ITEMS. ALL MODELS SPREAD RAIN INTO SOUTHWEST INDIANA LATE FRIDAY NIGHT AND THEN THE REST OF THE WEEKEND LOOKS QUIET WET AS LOW PRESSURE OVER EASTERN KANSAS AND OKLAHOMA FRIDAY EVENING MOVEES EAST ACROSS SOUTHERN INDIANA AND THE OHIO VALLEY BY SUNDAY. DOWNPLAYED THUNDER CHANCES SATURDAY AS SOUNDINGS ARE FAIRLY STABLE THEN...EXCEPT FOR THE SOUTHWEST. OTHERWISE...THE REST OF THE WEEKEND WILL SEE SHOWERS AND A CHANCE OF THUNDERSTORMS. THE 12Z EURO IS A LITTLE SLOWER IN MOVING THE LOW PRESSURE SYSTEM TO THE EAST AND WILL KEEP LIKELY POPS OVER EASTERN SECTIONS SUNDAY EVENING. MONDAY AND TUESDAY WILL SEE LOW CHANCES OF SHOWERS AS ONE LOW PRESSURE MOVES ON TO THE EAST. I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF ANYTHING TUESDAY AS THE NEW EURO AND GFS ARE DRY. HOWEVER WILL COMPROMISE SOME WITH SUPERBLEND AND KEEP LOW RAIN CHANCES MOST AREAS. CONCERNING TEMPERATURESS STAYED CLOSE TO SUPER BLEND NUMBERS WITH HIGHS IN THE 60S...EXCEPT LOWER 70S SOUTH AROUND SUNDAY. LOWS WILL BE IN THE 50S SATURDAY AND SUNDAY NIGHT AND 40S NORTH TO LOWER 50S SOUTH OTHER PERIODS. && .AVIATION /DISCUSSION FOR THE 262100Z KIND TAF UPDATE/... ISSUED AT 427 PM EDT TUE APR 26 2016 CONVECTION CURRENTLY DEVELOPING ACROSS CENTRAL INDIANA ALONG A FRONT THAT IS SAGGING SOUTHWARD. CONVECTIVE POTENTIAL WILL REMAIN HIGH AT THE KIND TERMINAL THROUGH ABOUT 270200Z OR SO AS CONVECTION CONTINUES NEAR FRONT AND THE NORTHERN END OF COMPLEX OVER SOUTHERN ILLINOIS MOVES THROUGH. SURFACE WINDS MAY BE RATHER VARIABLE AT THE KIND TERMINAL INTO THE EARLY EVENING HOURS GIVEN CONVECTION IN THE VICINITY...BUT SHOULD SETTLE INTO A NORTHEASTERLY DIRECTION LATER THIS EVENING. PREVIOUS DISCUSSION FOLLOWS. FLIGHT CONDITIONS WILL GRADUALLY BECOME MVFR WITH SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON AND MVFR CEILINGS WITH STRATUS OVERNIGHT. A COLD FRONT OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA WILL MOVE SOUTHWARD AS A THUNDERTORMS COMPLEX OVER MISSOURI MOVES OUR WAY. THIS COMPLEX WILL REACH CENTRAL AND SOUTHERN SECTIONS OF CENTRAL INDIANA LATE THIS AFTERNOON AND CONTINUE TO ABOUT 01Z-02Z THIS EVENING. WILL MENTION TEMPO TSRA KIND AND KHUF SOUTHWARD. AFTER THAT COULD SEE A PERIOD OF VFR...BUT AREAS OF STRATUS WILL MOVE IN OVERNIGHT WITH GENERALLY MVFR CEILINGS LATE TONIGHT ON. SHOWERS AND A FEW THUNDERSTORMS WILL SPREAD BACK INTO WESTERN AND SOUTHERN SECTIONS BY LATE MORNING AND ELSEWHERE AFTER 18Z AS A LOW PRESSURE SYSTEM OVER THE PLAINS MOVES SLOWLY EASTWARD. WINDS WILL REMAIN LIGHT OVER SOUTHERN SECTIONS AND BECOME NORTHEAST 5 TO 10 KNOTS ELSEWHERE TONIGHT AND EAST ON WEDNESDAY. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...JH AVIATION...JH/JAS
Hazardous weather outlook, Apr 26, 4:31 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 431 PM EDT TUE APR 26 2016 INZ021-028>031-035>049-051>057-060>065-067>072-272045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 431 PM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS:HAIL...LIGHTNING...HEAVY RAIN. TIMING:MOSTLY IN THE EVENING. DISCUSSION:A FRONT MOVING IN WILL TRIGGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT...AND AGAIN SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.: .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 26, 4:07 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 6 S GREENSBURG 39.25N 85.48W
04/26/2016 E0.70 INCH DECATUR IN TRAINED SPOTTER
&&
JASLocal storm report, Apr 26, 4:18 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
418 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 5 S GREENCASTLE 39.57N 86.84W
04/26/2016 E0.88 INCH PUTNAM IN EMERGENCY MNGR
&&
DWMLocal storm report, Apr 26, 4:21 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 W MIDDLETOWN 40.06N 85.58W
04/26/2016 M0.25 INCH MADISON IN PUBLIC
PEA SIZE HAIL
&&
DWMLocal storm report, Apr 26, 4:25 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL CLINTON 39.66N 87.41W
04/26/2016 E0.88 INCH VERMILLION IN AMATEUR RADIO
BIGGER THAN DIME SIZE HAIL...PROBABLY NICKEL SIZE AT
LOCAL WAL-MART
&&
DWMLocal storm report, Apr 26, 4:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 E CLOVERDALE 39.52N 86.74W
04/26/2016 E0.50 INCH PUTNAM IN TRAINED SPOTTER
MARBLE HAIL REPORTED..GETTING BIGGER AS IT FALLS.
&&
DWMLocal storm report, Apr 26, 4:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 2 S CAMBY 39.63N 86.31W
04/26/2016 E0.50 INCH MORGAN IN TRAINED SPOTTER
MARBLE SIZE HAIL
&&
DWMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:14 PM EDT | Special Weather Statement | IND | Boone, Montgomery | 46 min |
| Apr 26, 3:15 PM EDT | Special Weather Statement | IND | Putnam | 45 min |
| Apr 26, 3:17 PM EDT | Special Weather Statement | IND | Decatur | 43 min |
| Apr 26, 3:35 PM EDT | Special Weather Statement | IND | Hamilton, Madison | 40 min |
| Apr 26, 3:41 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 34 min |
| Apr 26, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 25 min |
| Apr 26, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 37 min |
| Apr 26, 4:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 33 min |
| Apr 26, 4:34 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 41 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Putnam | 36 min |
| Apr 26, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 29 min |
| Apr 26, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 47 min |
| Apr 26, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 26 min |
| Apr 26, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 45 min |
| Apr 26, 5:26 PM EDT | Areal Flood Advisory | IND | Shelby | 2 hr |
| Apr 26, 5:37 PM EDT | Areal Flood Advisory | IND | Vermillion | 3 hr |
| Apr 26, 5:51 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 24 min |
| Apr 26, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 32 min |
| Apr 26, 6:16 PM EDT | Areal Flood Warning | IND | Clay, Morgan, Owen, Putnam, Vigo | 3 hr |
| Apr 26, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 32 min |
| Apr 26, 7:25 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 35 min |
| Apr 26, 7:37 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.